The finite Fourier series and some discrete inequalities /
41
Main Authors: | , , |
---|---|
Format: | |
Published: |
Pulau Pinang : Pusat Pengajian Sains Matematik, Universiti Sains Malaysia,
1978
|
Subjects: |
_version_ | 1826379186648907776 |
---|---|
author | 373654 Goodman, T. N. T. Lee, S. L. Universiti Sains Malaysia. Pusat Pengajian Sains Matematik |
author_facet | 373654 Goodman, T. N. T. Lee, S. L. Universiti Sains Malaysia. Pusat Pengajian Sains Matematik |
author_sort | 373654 Goodman, T. N. T. |
collection | OCEAN |
description | 41 |
first_indexed | 2024-03-04T18:27:42Z |
format | |
id | KOHA-OAI-TEST:119700 |
institution | Universiti Teknologi Malaysia - OCEAN |
last_indexed | 2024-03-04T18:27:42Z |
publishDate | 1978 |
publisher | Pulau Pinang : Pusat Pengajian Sains Matematik, Universiti Sains Malaysia, |
record_format | dspace |
spelling | KOHA-OAI-TEST:1197002020-12-19T17:02:32ZThe finite Fourier series and some discrete inequalities / 373654 Goodman, T. N. T. Lee, S. L. Universiti Sains Malaysia. Pusat Pengajian Sains Matematik Pulau Pinang : Pusat Pengajian Sains Matematik, Universiti Sains Malaysia,197841PSZJBLFourier seriesInequalities (Mathematics) |
spellingShingle | Fourier series Inequalities (Mathematics) 373654 Goodman, T. N. T. Lee, S. L. Universiti Sains Malaysia. Pusat Pengajian Sains Matematik The finite Fourier series and some discrete inequalities / |
title | The finite Fourier series and some discrete inequalities / |
title_full | The finite Fourier series and some discrete inequalities / |
title_fullStr | The finite Fourier series and some discrete inequalities / |
title_full_unstemmed | The finite Fourier series and some discrete inequalities / |
title_short | The finite Fourier series and some discrete inequalities / |
title_sort | finite fourier series and some discrete inequalities |
topic | Fourier series Inequalities (Mathematics) |
work_keys_str_mv | AT 373654goodmantnt thefinitefourierseriesandsomediscreteinequalities AT leesl thefinitefourierseriesandsomediscreteinequalities AT universitisainsmalaysiapusatpengajiansainsmatematik thefinitefourierseriesandsomediscreteinequalities AT 373654goodmantnt finitefourierseriesandsomediscreteinequalities AT leesl finitefourierseriesandsomediscreteinequalities AT universitisainsmalaysiapusatpengajiansainsmatematik finitefourierseriesandsomediscreteinequalities |